# SDR SWIA201231852

- Difficulty date: September 25, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10241
- Aircraft time: 20,822 hours, 12,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT PASSENGER ENTRANCE DOOR IS INOPERATIVE.  (FLT 6422)  REPLACED NR 1 EMERGENCY BATTERY CHARGER IN REFERENCE TO CRJ AMM.
